# SDR SA06065

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STX  FLT 576, ENROUTE STX - CLT.  AFTER TAKE-OFF, THE AIRCRAFT GENERATED AN INTERMITTENT CARGO SMOKE MESSAGE.  THE FLIGHT RETURNED TO FIELD IN STX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE CARGO BAY.  NO FAULTS WERE FOUND.  THE CARGO SMOKE DETECTION SYSTEM WAS RESET.  OPERATIONALLY CHECKS OK.
